MathSciNet Relay Station
MathSciNet bibliographic data
MR357392 14-XX
Safarjevics, I. R. The foundations of algebraic geometry. (Hungarian) Translated from the Russian by Károly Buzási. Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 22 (1974), 79–184.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 401 Authorization Required Date: Fri, 22 Sep 2017 08:23:56 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8e25afde2d36b31118f1ad34f557d0eb; path=/; expires=Fri, 11-Jul-2031 08:23:56 GMT Last-Modified: Tue, 15 Aug 2017 15:59:22 GMT ETag: "a2386-44b-556ccdce2403c" Accept-Ranges: bytes Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Content-Length: 605 Keep-Alive: timeout=5, max=66 Connection: Keep-Alive Content-Type: text/html; charset=UTF-8 uTQo0~p2b<6YYa@aED£\Kmע9@T],[-wh{}XkIݦRߐ`QU,>K29~BVV[W1C5r&KfZ@Z'+e\̏NbVɅƆDI<6HzV[6$-DNiQ.FFWGx"1R|~vY!̟HR}u>akMiz5|-_j YpTJp+C#e XSvrzcp;ax0X2D4U밆zB'uSx(C4$+ U? qK霷+I5:KGP'G4(984e챀f=rC}0bfZ!#"cjFX"{ ('syؠ+INz-d XX~;Lժ$/H6> $0`_ Rq]/q cʒEq:kntnv5qr